MathSciNet Relay Station
MathSciNet bibliographic data
MR18187 (8,253c) 20.0X
Bochner, Salomon; Montgomery, Deane Locally compact groups of differentiable transformations. Ann. of Math. (2) 47, (1946). 639–653.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement